Probiotics Cause Stringy Saliva

Home The Candida Forum Candida Questions Probiotics Cause Stringy Saliva

This topic contains 0 replies, has 1 voice, and was last updated by  Sunnydays 7 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #176434

    Sunnydays
    Participant
    Topics: 3
    Replies: 2

    Hello everyone. Firstly, I am sorry about my English. I’m not a native English speaker. I have problem taking probiotics. Two days ago, I took probitoics in powder form in my mouth and tougue. And I immediately got thick, foamy and very stringy saliva. It doesn’t go away even if I overbrushing my whole mouth. I also use antibacterial mouth wash and It doesn’t help. What should I do now? I’m really worried. My saliva used to be watery.Please help me. My oral health is really bad now. Thank you very much.

Viewing 1 post (of 1 total)

The topic ‘Probiotics Cause Stringy Saliva’ is closed to new replies.